# SDR SWAA2023032302286

- Difficulty date: February 12, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 53,322 hours, 35,875 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE IRSS 215 RT WING 2023-116796<[01] REPLACED CORRUGATED PLATE TRAILING EDGE IRSS 215 RT WING IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 115A2001 SHEET 29 REV-. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] COMPLETED
